IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stability of adaptively stabilized stochastic systems

Author(s): Han-Fu Chen ; Xian-Bing Cao ; Hai-Tao Fang
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2001
Volume: 46
Page Count: 5
Page(s): 1,832 - 1,836
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.964701
Regular:

Stochastic adaptive stabilization usually leads to the boundedness of the average of squared output of the stabilized system, but gives no conclusion on stability of the resulting system. This... View More

Advertisement